# SDR AWXA0000022

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Stick Shaker
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF LP 7575554, REJECTED TAKEOFF AT 80KTS, SHAKER BEGAN AT APPROX 60KTS AND CEASED AFTER DECELERATION BELOW 60KTS.  FOUND FLAP POSITION, N1, AND N2 FAULTS ON BOTH STALL WARNING COMPUTERS.  CLEARED MEMORY AND PERFORMED STALL WARNING SYSTEM ADJ/TEST, NO FAULTS NOTED.
